Asymptotic behavior of Brownian polymers

Published

Journal Article

We consider a system that models the shape of a growing polymer. Our basic problem concerns the asymptotic behavior of Xt, the location of the end of the polymer at time t. We obtain bounds on Xt in the (physically uninteresting) case that d=1 and the interaction function f(x)≥0. If, in addition, f(x) behaves for large x like Cx-β with β<1 we obtain a strong law that gives the exact growth rate. © 1992 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Durrett, RT; Rogers, LCG

Published Date

  • September 1, 1992

Published In

Volume / Issue

  • 92 / 3

Start / End Page

  • 337 - 349

Electronic International Standard Serial Number (EISSN)

  • 1432-2064

International Standard Serial Number (ISSN)

  • 0178-8051

Digital Object Identifier (DOI)

  • 10.1007/BF01300560

Citation Source

  • Scopus